DOI QR코드

DOI QR Code

CERTAIN RELATIONS FOR MOCK THETA FUNCTIONS OF ORDER EIGHT

  • Pathak, Maheshwar (DEPARTMENT OF MATHEMATICS MOTILAL NEHRU NATIONAL INSTITUTE OF TECHNOLOGY) ;
  • Srivastava, Pankaj (DEPARTMENT OF MATHEMATICS MOTILAL NEHRU NATIONAL INSTITUTE OF TECHNOLOGY)
  • Published : 2009.10.31

Abstract

The aim of the present paper is to establish certain relations for partial mock theta functions and mock theta functions of order eight with other partial mock theta functions and mock theta functions of order two, six, eight and ten respectively.

References

  1. R. P. Agarwal, Resonance of Ramanujan's Mathematics II, New Age International Pvt. Ltd. Publishers, New Delhi, 1996
  2. R. P. Agarwal, An attempt towards presenting an unified theory for mock theta functions, Proc. Int. Conf. SSFA 1 (2001), 11–19
  3. R. P. Agarwal, Pade approximants, continued fractions and Heine's q-hypergeometric series, J. Math. Phys. Sci. 26 (1992), no. 3, 281–290
  4. G. E. Andrew and D. Hickerson, Ramanujan's 'Lost' Notebook VII: The sixth order mock theta functions, Adv. Math. 89 (1991), 60–105 https://doi.org/10.1016/0001-8708(91)90083-J
  5. Y. S. Choi, Tenth order mock theta functions in Ramanujan's lost notebook, Invent Math. 136 (1999), 497–569 https://doi.org/10.1007/s002220050318
  6. R. Y. Denis, S. N. Singh, and S. P. Singh, On certain relation connecting mock theta functions, Ital. J. Pure Appl. Math. 19 (2006), 55–60
  7. B. Gordon and R. J. McIntosh, Some eight order mock theta functions, J. Lond. Math. Soc. 62 (2000), 321–335 https://doi.org/10.1112/S0024610700008735
  8. S. Ramanujan, The Lost Notebook and Other Unpublished Papers, Narosa Publishing House, New Delhi, 1988
  9. S. N. Singh, Basic hypergeometric series and continued fractions, Math. Student 56 (1988), 91–96
  10. A. K. Srivastava, On partial sum of mock theta functions of order three, Proc. Indian Acad. Sci. Math. Sci. 107 (1997), 1–12 https://doi.org/10.1007/BF02840468
  11. B. Srivastava, Ramanujan's mock theta functions, Math. J. Okayama Univ. 47 (2005), no. 1, 163–174
  12. B. Srivastava, Partial second order mock theta functions their expansions and pade approximations, J. Korean Math. Soc. 44 (2007), no. 4, 767–777 https://doi.org/10.4134/JKMS.2007.44.4.767